Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 73, Number 246

All articles in this issue are freely accessible.

Asymptotically exact a posteriori estimators for the pointwise gradient error on each element in irregular meshes. Part II: The piecewise linear case
Alfred H. Schatz and Lars B. Wahlbin.
Math. Comp. 73 (2004), 517-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2028417
A multilevel successive iteration method for nonlinear elliptic problems
Yunqing Huang, Zhongci Shi, Tao Tang and Weimin Xue.
Math. Comp. 73 (2004), 525-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2028418
Analysis of a fully discrete finite element method for the phase field model and approximation of its sharp interface limits
Xiaobing Feng and Andreas Prohl.
Math. Comp. 73 (2004), 541-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2028419
The local discontinuous Galerkin method for the Oseen equations
Bernardo Cockburn, Guido Kanschat and Dominik Schötzau.
Math. Comp. 73 (2004), 569-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031395
Finite difference method for a combustion model
Lung-An Ying.
Math. Comp. 73 (2004), 595-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031396
Linearly implicit methods for nonlinear parabolic equations
Georgios Akrivis and Michel Crouzeix.
Math. Comp. 73 (2004), 613-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031397
The Dirichlet problem on quadratic surfaces
Sheldon Axler, Pamela Gorkin and Karl Voss.
Math. Comp. 73 (2004), 637-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031398
Gaussian elimination is stable for the inverse of a diagonally dominant matrix
Alan George and Khakim D. Ikramov.
Math. Comp. 73 (2004), 653-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031399
Substructuring preconditioners for the three fields domain decomposition method
Silvia Bertoluzza.
Math. Comp. 73 (2004), 659-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031400
Sequential and parallel synchronous alternating iterative methods
Joan-Josep Climent, Carmen Perea, Leandro Tortosa and Antonio Zamora.
Math. Comp. 73 (2004), 691-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031401
Computation of multiple eigenvalues of infinite tridiagonal matrices
Yoshinori Miyazaki, Nobuyoshi Asai, Yasushi Kikuchi, DongSheng Cai and Yasuhiko Ikebe.
Math. Comp. 73 (2004), 719-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031402
Approximating the jump discontinuities of a function by its Fourier-Jacobi coefficients
George Kvernadze.
Math. Comp. 73 (2004), 731-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031403
Spherical harmonic projectors
Paul N. Swarztrauber and William F. Spotz.
Math. Comp. 73 (2004), 753-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031404
Recurrence relations and convergence theory of the generalized polar decomposition on Lie groups
Antonella Zanna.
Math. Comp. 73 (2004), 761-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031405
Optimal rate of convergence of a stochastic particle method to solutions of 1D viscous scalar conservation laws
Mireille Bossy.
Math. Comp. 73 (2004), 777-812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031406
A Monte Carlo algorithm for weighted integration over $\mathbb{R}^{d}$
Piotr Gajda, Youming Li, Leszek Plaskota and Grzegorz W. Wasilkowski.
Math. Comp. 73 (2004), 813-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031407
Quasi–Monte Carlo integration over $\mathbb{R}^{d}$
Peter Mathé and Gang Wei.
Math. Comp. 73 (2004), 827-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031408
A sensitive algorithm for detecting the inequivalence of Hadamard matrices
Kai-Tai Fang and Gennian Ge.
Math. Comp. 73 (2004), 843-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031409
A lower bound for rank 2 lattice rules
Friedrich Pillichshammer.
Math. Comp. 73 (2004), 853-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031410
Searching for Kummer congruences in an infinite slope family
B. Datskovsky and P. Guerzhoy.
Math. Comp. 73 (2004), 861-868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031411
Elliptic curves with nonsplit mod $11$ representations
Imin Chen and Chris Cummins.
Math. Comp. 73 (2004), 869-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031412
On equivariant global epsilon constants for certain dihedral extensions
Manuel Breuning.
Math. Comp. 73 (2004), 881-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031413
New frameworks for Montgomery’s modular multiplication method
Philip B. McLaughlin Jr..
Math. Comp. 73 (2004), 899-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031414
Class numbers of imaginary quadratic fields
Mark Watkins.
Math. Comp. 73 (2004), 907-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031415
First-hit analysis of algorithms for computing quadratic irregularity
Joshua Holden.
Math. Comp. 73 (2004), 939-948
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031416
Computational estimation of the order of $𝜁(\frac{1}2+it)$
Tadej Kotnik.
Math. Comp. 73 (2004), 949-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031417
On testing the divisibility of lacunary polynomials by cyclotomic polynomials
Michael Filaseta and Andrzej Schinzel.
Math. Comp. 73 (2004), 957-965
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031418
A complete description of Golay pairs for lengths up to 100
P. B. Borwein and R. A. Ferguson.
Math. Comp. 73 (2004), 967-985
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2031419
The holomorphic flow of the Riemann zeta function
Kevin A. Broughan and A. Ross Barnett.
Math. Comp. 73 (2004), 987-1004
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031420
On the multidimensional distribution of the subset sum generator of pseudorandom numbers
Alessandro Conflitti and Igor E. Shparlinski.
Math. Comp. 73 (2004), 1005-1011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031421
An estimate for the number of integers without large prime factors
Koji Suzuki.
Math. Comp. 73 (2004), 1013-1022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031422
Prime sieves using binary quadratic forms
A. O. L. Atkin and D. J. Bernstein.
Math. Comp. 73 (2004), 1023-1030
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2031423
Some new kinds of pseudoprimes
Jerzy Browkin.
Math. Comp. 73 (2004), 1031-1037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031424

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

High-order methods for incompressible fluid flow, by M. O. Deville, P. F. Fischer and E. H. Mund.
Reviewers: David Gottlieb and Sigal Gottlieb
Math. Comp. 73 (2004), 1039-1040
Review information
Full-text PDF Free Access
Lectures on modern convex optimization: analysis, algorithms and engineering applications, by Aharon Ben-Tal and Arkadi Nemirovski.
Reviewer: Paul Tseng
Math. Comp. 73 (2004), 1039-1040
Review information
Full-text PDF Free Access